# SDR IXXA2024100601

- Difficulty date: October 6, 2024
- Submitted: October 6, 2024
- Operation: Air carrier
- Aircraft: N331AZ
- Make and model: Boeing 767319
- Aircraft serial: 24875
- Aircraft time: 111,163 hours, 25,197 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Intercostal
- Part number: 143T5021
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT INTERCOSTAL STA 522-544, LBL 26
